MathSciNet Relay Station
MathSciNet bibliographic data
MR27768 20.0X
Bates, Grace E.; Kiokemeister, Fred A note on homomorphic mappings of quasigroups into multiplicative systems. Bull. Amer. Math. Soc. 54, (1948). 1180–1185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement